Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Morristown, TN

April 26, 2012Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 26, 2012, 4:17 PM EDT for Sevier County, Tennessee. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 4:17 PM EDT (20:17 UTC)
Expired
Apr 26, 2012, 4:36 PM EDT
In force
19 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

County Sevier County, TN

The radar

The Knoxville radar (KMRX), 62 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS54 KMRX 262017
SVRMRX
TNC155-262100-
/O.NEW.KMRX.SV.W.0124.120426T2017Z-120426T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 PM EDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEVIER COUNTY IN EAST TENNESSEE...

* UNTIL 500 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF GATLINBURG...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3557 8360 3556 8365 3558 8366 3564 8366
      3571 8343 3566 8329 3565 8330 3566 8334
      3563 8337 3561 8344 3556 8349 3556 8358
TIME...MOT...LOC 2017Z 292DEG 31KT 3557 8342

$$

MJB
1 follow-up statement
229 
WWUS54 KMRX 262036
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 PM EDT THU APR 26 2012

TNC155-262046-
/O.CAN.KMRX.SV.W.0124.000000T0000Z-120426T2100Z/
SEVIER TN-
436 PM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SEVIER COUNTY IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3557 8360 3556 8365 3558 8366 3564 8366
      3571 8343 3566 8329 3565 8330 3566 8334
      3563 8337 3561 8344 3556 8349 3556 8358
TIME...MOT...LOC 2036Z 292DEG 31KT 3551 8323

$$

MJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:45 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 26, 2:45 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EDT THU APR 26 2012

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...CURRENT SURFACE
ANALYSIS SHOWS A COLD FRONT OVER THE OHIO RIVER VALLEY...WITH A WARM
AND HUMID AIR MASS LINGERING OVER THE FORECAST AREA. MSAS ANALYSIS
REVEALS A VERY UNSTABLE AIR MASS OVER MIDDLE TN AND CENTRAL KY AHEAD
OF THIS COLD FRONT...WITH SCATTERED CONVECTION ALREADY OCCURRING
OVER CENTRAL EAST TN. THIS COLD FRONT IS PROGGED TO MOVE SOUTHEAST
INTO THE FORECAST AREA THIS EVENING...TRIGGERING ADDITIONAL STRONG
TO SEVERE CONVECTION OVER THE ENTIRE FORECAST AREA. THIS COLD FRONT
IS PROGGED TO MOVE COMPLETELY THROUGH THE FORECAST AREA BY FRIDAY
MORNING...BUT SHOULD THEN BECOME QUASI-STATIONARY SOUTH OF THE TN
BORDER AS THE UPPER-LEVEL FLOW BECOMES ZONAL. AN AMPLIFYING UPPER-
LEVEL TROUGH OVER THE PLAINS WILL THEN CREATE A MORE SOUTHWESTERLY
UPPER-LEVEL FLOW OVER THE TN RIVER VALLEY...WHICH WILL THEN PUSH
THIS FRONTAL BOUNDARY NORTHWARD AS A WARM FRONT FRIDAY AFTERNOON AND
EVENING. WITH THIS FRONTAL BOUNDARY EXPECTED TO BE LINGERING AROUND
THE FORECAST AREA THROUGH SATURDAY NIGHT...WILL PLAN TO CONTINUE A
MENTION OF SCATTERED CONVECTION THROUGH THE PERIOD. AS FOR TEMPS...
GFS AND NAM GUIDANCE NUMBERS ARE IN GOOD AGREEMENT THROUGH SATURDAY
NIGHT...AND LOOK REASONABLE.

.LONG TERM (SUNDAY THROUGH THURSDAY)...WILL BE IN AN UNSETTLED
WEATHER PATTERN FOR MUCH OF THE EXTENDED. EARLY IN THE PERIOD...A
RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION FOR SUNDAY AND
MONDAY. THE MAIN STORM TRACK WILL BE TO OUR NORTH WITH OCCASION
CONVECTIVE BANDS EXPECTED TO SLIDE THROUGH THE MRX CWA. THE RIDGE
BREAKS DOWN...ALLOWING A SERIES OF WEAK DISTURBANCES TO MOVE ACROSS
THE AREA FOR CONTINUED ISOLATED TO SCATTERED CONVECTION THROUGH THE
REST OF THE PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN   61  80  61  84  61 /  60  30  20  30  20
KNOXVILLE AIRPORT, TN     57  78  58  82  58 /  60  30  20  30  30
OAK RIDGE, TN             57  78  58  82  58 /  60  30  30  30  30
TRI CITIES AIRPORT, TN    51  76  55  80  53 /  60  20  30  30  30
&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

DMG/MJB
Hazardous weather outlook, Apr 26, 10:50 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1050 AM EDT THU APR 26 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-271000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1050 AM EDT (950 AM CDT) THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY LATE THIS
AFTERNOON AND EVENING...TRIGGERING ADDITIONAL SHOWERS AND
THUNDERSTORMS. SOME OF THESE STORMS MAY BECOME SEVERE...BRINGING THE
POSSIBILITY OF DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY
RAINFALL. IN ADDITION...AN ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A LINGERING FRONTAL BOUNDARY WILL BE THE FOCUS FOR SCATTERED SHOWER
AND THUNDERSTORM DEVELOPMENT THROUGH THE WEEKEND...WITH A FEW
ISOLATED SEVERE STORMS POSSIBLE EACH DAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AGAIN LATE THIS AFTERNOON AND
EVENING.

DMG

In the hours before

Local storm report, Apr 26, 11:05 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1105 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     GLADE SPRING            36.79N 81.77W
04/26/2012                   WASHINGTON         VA   TRAINED SPOTTER

            SPOTTER REPORTED LARGE TREE LIMBS AND BRANCHES DOWN AND
            PENNY-SIZE HAIL NEAR GLADE SPRINGS.

1211 AM     HAIL             4 ESE EMORY-MEADOW VIEW 36.75N 81.78W
04/26/2012  E0.50 INCH       WASHINGTON         VA   TRAINED SPOTTER

0630 AM     HAIL             RUGBY                   36.36N 84.70W
04/26/2012  E1.00 INCH       MORGAN             TN   EMERGENCY MNGR

0630 AM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
04/26/2012                   SCOTT              TN   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

0650 AM     TSTM WND DMG     LAKE CITY               36.22N 84.16W
04/26/2012                   ANDERSON           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0720 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/26/2012  E0.88 INCH       KNOX               TN   TRAINED SPOTTER

0720 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/26/2012  E1.00 INCH       KNOX               TN   TRAINED SPOTTER

0725 AM     HAIL             RUTLEDGE                36.27N 83.52W
04/26/2012  E0.75 INCH       GRAINGER           TN   TRAINED SPOTTER

0730 AM     HAIL             DANDRIDGE               36.02N 83.42W
04/26/2012  E0.88 INCH       JEFFERSON          TN   TRAINED SPOTTER

0735 AM     TSTM WND DMG     MOORESBURG              36.35N 83.23W
04/26/2012                   HAWKINS            TN   911 CALL CENTER

            FEW TREES DOWN.

0740 AM     HAIL             KODAK                   35.97N 83.63W
04/26/2012  E1.00 INCH       SEVIER             TN   AMATEUR RADIO

0740 AM     HAIL             MORRISTOWN              36.21N 83.30W
04/26/2012  M0.25 INCH       HAMBLEN            TN   NWS EMPLOYEE

0755 AM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
04/26/2012                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0800 AM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
04/26/2012                   HAWKINS            TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0800 AM     TSTM WND DMG     DEL RIO                 35.92N 83.03W
04/26/2012                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0820 AM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
04/26/2012                   WASHINGTON         TN   911 CALL CENTER

            FEW TREES DOWN.

0820 AM     HAIL             PIKEVILLE               35.61N 85.20W
04/26/2012  E1.00 INCH       BLEDSOE            TN   EMERGENCY MNGR

0835 AM     HAIL             4 W NIOTA               35.51N 84.62W
04/26/2012  E1.00 INCH       MCMINN             TN   TRAINED SPOTTER

0840 AM     HAIL             MADISONVILLE            35.52N 84.36W
04/26/2012  E1.00 INCH       MONROE             TN   TRAINED SPOTTER

&&
Special weather statement, Apr 26, 12:45 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1245 PM EDT THU APR 26 2012

TNZ069-071>074-261730-
BLOUNT SMOKY MOUNTAINS TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER
SMOKY MOUNTAINS TN-
1245 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...AND KNOX
COUNTIES UNTIL 130 PM EDT...

AT 1242 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS OVER KNOX...SEVIER...AND BLOUNT
COUNTIES...WHICH WERE MOVING SOUTHEAST AT 40 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Local storm report, Apr 26, 1:42 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
142 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             GATLINBURG              35.72N 83.49W
04/26/2012  E0.75 INCH       SEVIER             TN   AMATEUR RADIO

&&
Local storm report, Apr 26, 1:53 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
153 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             GATLINBURG              35.72N 83.49W
04/26/2012  E2.75 INCH       SEVIER             TN   LAW ENFORCEMENT

&&
Special weather statement, Apr 26, 3:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM EDT THU APR 26 2012

TNZ073-074-262030-
NORTH SEVIER TN-SEVIER SMOKY MOUNTAINS TN-
339 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SEVIER COUNTY UNTIL 430 PM...

AT 334 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PIGEON FORGE...OR 8 MILES
WEST OF GATLINBURG...WHICH WAS MOVING EAST AT 40 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Special weather statement, Apr 26, 3:51 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 PM EDT THU APR 26 2012

TNZ071-072-087-262030-
BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-SOUTHEAST MONROE TN-
351 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT AND MONROE COUNTIES UNTIL
430 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF TAPOCO...OR 13 MILES SOUTH OF
MARYVILLE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES AND WIND GUSTS UP TO 40 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CADES COVE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MJB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 6:14 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott46 min
Apr 26, 6:44 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Morgan and 2 more46 min
Apr 26, 6:51 AM EDTSevere Thunderstorm WarningMRXHancock, Hawkins54 min
Apr 26, 7:07 AM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane, Sevier53 min
Apr 26, 7:13 AM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson62 min
Apr 26, 7:31 AM EDTSevere Thunderstorm WarningMRXGrainger14 min
Apr 26, 7:37 AM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Monroe, Rhea53 min
Apr 26, 7:42 AM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington53 min
Apr 26, 7:58 AM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe, Roane, Sevier47 min
Apr 26, 8:11 AM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi46 min
Apr 26, 8:30 AM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Monroe, Rhea60 min
Apr 26, 9:10 AM EDTSevere Thunderstorm WarningMRXBradley, Polk65 min
Apr 26, 1:08 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier67 min
Apr 26, 3:57 PM EDTSevere Thunderstorm WarningMRXBlount48 min
Apr 26, 4:42 PM EDTAreal Flood AdvisoryMRXBlount, Sevier2 hr
Apr 26, 5:06 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe54 min
Apr 26, 5:34 PM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe116 min
Apr 26, 5:54 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk66 min
Apr 26, 6:33 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton57 min
Apr 26, 6:38 PM EDTSevere Thunderstorm WarningMRXScott52 min
Apr 26, 7:09 PM EDTSevere Thunderstorm WarningMRXPolk42 min
Apr 26, 7:09 PM EDTTornado WarningMRXScott26 min
Apr 26, 7:31 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Scott24 min
Apr 26, 7:42 PM EDTAreal Flood AdvisoryMRXCampbell, Scott2 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.